zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments. (English) Zbl 0933.39025
Summary: For the half-linear difference equation $$\Delta\biggl[ \bigl|\Delta y(k) \bigr|^{\alpha-1} \Delta y(k)\biggr]= \sum^n_{i=1} p_i(k)\biggl |y\bigl( g_i(k)\bigr) \biggr|^{\alpha-1}y \bigl(g_i (k) \bigr),\ k\ge a,$$ where $\alpha>0$, we shall offer sufficient conditions for the oscillation of all solutions, as well as necessary and sufficient conditions for the existence of both bounded and unbounded nonoscillatory solutions. Several examples which dwell upon the importance of our results are also included.

MSC:
39A11Stability of difference equations (MSC2000)
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R.P.: Difference equations and inequalities. (1992) · Zbl 0925.39001
[2] Lakshmikantham, V.; Trigiante, D.: Difference equations with applications to numerical analysis. (1988) · Zbl 0683.39001
[3] Wong, P.J.Y.; Agarwal, R.P.: Oscillation and monotone solutions of a second order quasilinear difference equation. Funck. ekav. 39, 491-517 (1996) · Zbl 0871.39005
[4] Wong, P.J.Y.; Agarwal, R.P.: On the oscillation and asymptotically monotone solutions of second order quasilinear differential equations. Appl. math. Comp. 79, 207-237 (1996) · Zbl 0872.34020
[5] Agarwal, R.P.; Pandian, S.; Thandapani, E.: Oscillatory property for second order nonlinear equations via Lyapunov second method. Advances in nonlinear dynamics, 11-21 (1996) · Zbl 0924.39007
[6] Wong, P.J.Y.; Agarwal, R.P.: Oscillation theorems and existence of positive monotone solutions for second order nonlinear difference equations. Mathl. comput. Modelling 21, No. 3, 63-84 (1995) · Zbl 0820.39002
[7] Wong, P.J.Y.; Agarwal, R.P.: Oscillation theorems and existence criteria of asymptotically monotone solutions for second order differential equations. Dynamic systems and applications 4, 477-496 (1995) · Zbl 0840.34021
[8] Wong, P.J.Y.; Agarwal, R.P.: Oscillatory behavior of solutions of certain second order nonlinear differential equations. J. math. Anal. appl. 198, 337-354 (1996) · Zbl 0855.34039
[9] Wong, P.J.Y.; Agarwal, R.P.: Oscillation theorems for certain second order nonlinear difference equations. J. math. Anal. appl. 204, 813-829 (1996) · Zbl 0874.39012
[10] Wong, P.J.Y.; Agarwal, R.P.: On the oscillation of an mth order perturbed nonlinear difference equation. Archivum mathematicum 32, 13-27 (1996) · Zbl 0870.39001
[11] Elbert, A.: A half-linear second order differential equation. Colloquia math. Soc. jános bolyai 30: qualitative theory of differential equations, 153-180 (1979)
[12] Elbert, A.: Oscillation and nonoscillation theorems for some nonlinear ordinary differential equations. Lecture notes in mathematics 964, 187-212 (1982)
[13] T. Kusano and Y. Naito, Oscillation and nonoscillation criteria for second order quasilinear differential equations, (preprint). · Zbl 0906.34024
[14] Kusano, T.; Naito, Y.; Ogata, A.: Strong oscillation and nonoscillation of quasilinear differential equations of second order. Differential equations and dynamical systems 2, 1-10 (1994) · Zbl 0869.34031
[15] Kusano, T.; Yoshida, N.: Nonoscillation theorems for a class of quasilinear differential equations of second order. J. math. Anal. appl. 189, 115-127 (1995) · Zbl 0823.34039
[16] Li, H.J.; Yeh, C.C.: An integral criterion for oscillation of nonlinear differential equations. Japonica math. 41, 185-188 (1995) · Zbl 0816.34024
[17] Li, H.J.; Yeh, C.C.: Nonoscillation criteria for second order half-linear differential equations. Appl. math. Lett. 8, No. 5, 63-70 (1995) · Zbl 0844.34028
[18] Mirzov, D.D.: On the oscillation of a system of nonlinear differential equations. Differencial’nye uravnenija 9, 581-583 (1973)
[19] Mirzov, D.D.: On the oscillation of solutions of a system of differential equations. Mat. zametki 23, 401-404 (1978) · Zbl 0423.34047
[20] Kusano, T.; Lalli, B.S.: On oscillation of half-linear functional differential equations with deviating arguments. Hiroshima math. J. 24, 549-563 (1994) · Zbl 0836.34081
[21] Koplatadze, R.G.; C\check{}anturija, T.A.: On oscillatory properties of differential equations with deviating arguments. (1977)
[22] Kusano, T.: On even-order functional differential equations with advanced and retarded arguments. J. differential equations 45, 75-84 (1982) · Zbl 0512.34059
[23] Ladas, G.; Ladde, G.; Papadakis, J.S.: Oscillations of functional differential equations generated by delays. J. differential equations 12, 385-395 (1972) · Zbl 0227.34053
[24] Ladas, G.; Lakshmikantham, V.; Papadakis, J.S.: Oscillations of higher order retarded differential equations generated by retarded arguments. Delay and functional differential equations and their applications, 219-231 (1972) · Zbl 0273.34052
[25] Naito, M.: Oscillation of differential inequalities with retarded arguments. Hiroshima math. J. 5, 187-192 (1975) · Zbl 0309.34054
[26] Philos, Ch.G.: On the existence of nonoscillatory solutions tending to zero at $\infty $for differential equations with positive delays. Arch. math. 36, 168-178 (1981) · Zbl 0463.34050
[27] Agarwal, R.P.; Wong, P.J.Y.: Advanced topics in difference equations. (1997) · Zbl 0878.39001